# SDR 96ZZZX4641

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5776D
- Make and model: Aerosp AS 355F
- Aircraft serial: 5030
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Disc
- Part number: 330A54070628
- Condition: Cracked
- Location: Nr 2 Eng Grbox
- Component: 355A35203400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION AFTER LAST FLIGHT OF THE DAY, THE MECHANIC NOTED THAT ONE DISC WAS FOUND CRACKED, ON THE NR 2 ENGINE MAIN GEARBOX DRIVESHAFT COUPLING.  SUSPECT FATIGUE.  REPLACED AFFECTED DISC IAW AS355F MAINTENANCE WORK CARDS.
